Open Access
Translator Disclaimer
Spring 2015 Geometry of Grushin spaces
Jang-Mei Wu
Illinois J. Math. 59(1): 21-41 (Spring 2015). DOI: 10.1215/ijm/1455203157

Abstract

We compare the Grushin geometry to Euclidean geometry, through quasisymmetric parametrization, bilipschitz parametrization and bilipschitz embedding, highlighting the role of the exponents and the fractal nature of the singular hyperplanes in Grushin geometry.

Citation

Download Citation

Jang-Mei Wu. "Geometry of Grushin spaces." Illinois J. Math. 59 (1) 21 - 41, Spring 2015. https://doi.org/10.1215/ijm/1455203157

Information

Received: 31 October 2014; Revised: 16 January 2015; Published: Spring 2015
First available in Project Euclid: 11 February 2016

zbMATH: 1339.53030
MathSciNet: MR3459626
Digital Object Identifier: 10.1215/ijm/1455203157

Subjects:
Primary: 53C17
Secondary: 30L05

Rights: Copyright © 2015 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.59 • No. 1 • Spring 2015
Back to Top